On the radical in Hermitian LMC algebras
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 25 (1986) no. 1, pp. 19-29
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1986_25_1_a1,
author = {\v{S}t\v{e}rbov\'a, Dina},
title = {On the radical in {Hermitian} {LMC} algebras},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {19--29},
year = {1986},
volume = {25},
number = {1},
mrnumber = {918367},
zbl = {0628.46049},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1986_25_1_a1/}
}
Štěrbová, Dina. On the radical in Hermitian LMC algebras. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 25 (1986) no. 1, pp. 19-29. http://geodesic.mathdoc.fr/item/AUPO_1986_25_1_a1/